null && document.cookie != '') { // var cookies = document.cookie.split(';'); //将获得的所有cookie切割成数组 // for (var i = 0; i < cookies.length; i++) { // var cookie = cookies[i]; //得到某下标的cookies数组 // if (cookie.substring(0, cookieName.length + 2).trim() == cookieName.trim() + "=") {//如果存在该cookie的话就将cookie的值拿出来 // cookieValue = cookie.substring(cookieName.length + 2, cookie.length); // break // } // } // } // if (cookieValue != "" && cookieValue != null) {//如果存在指定的cookie值 // return false; // } // else { // // return true; // } // } // function ShowTwo(webUrl){ // alert("22"); // $.funkyUI({url:webUrl,css:{width:"600",height:"500"}}); // } //window.onload = pdfdownloadjudge;
ALAMT> Vol.4 No.2, June 2014
Share This Article:
Cite This Paper >>

Generalized Form of Hermite Matrix Polynomials via the Hypergeometric Matrix Function

Abstract Full-Text HTML Download Download as PDF (Size:289KB) PP. 134-141
DOI: 10.4236/alamt.2014.42012    2,948 Downloads   4,527 Views   Citations
Author(s)    Leave a comment
Raed S. Batahan


Department of Mathematics, Faculty of Science, Hadhramout University, Hadhranout, Yemen.


The object of this paper is to present a new generalization of the Hermite matrix polynomials by means of the hypergeometric matrix function. An integral representation, differential recurrence relation and some other properties of these generalized forms are established here. Moreover, some new properties of the Hermite and Chebyshev matrix polynomials are obtained. In particular, the two-variable and two-index Chebyshev matrix polynomials of two matrices are presented.


Hermite and Chebyshev Matrix Polynomials, Three Terms Recurrence Relation, Hypergeometric Matrix Function and Gamma Matrix Function

Cite this paper

Batahan, R. (2014) Generalized Form of Hermite Matrix Polynomials via the Hypergeometric Matrix Function. Advances in Linear Algebra & Matrix Theory, 4, 134-141. doi: 10.4236/alamt.2014.42012.

Conflicts of Interest

The authors declare no conflicts of interest.


[1] Jódar, L., Defez, E. and Ponsoda, E. (1996) Orthogonal Matrix Polynomials with Respect to Linear Matrix Moment Functionals: Theory and Applications. Approximation Theory and Its Applications, 12, 96-115.
[2] Jódar, L. and Company, R. (1996) Hermite Matrix Polynomials and Second Order Matrix Differential Equations. Approximation Theory and Its Applications, 12, 20-30.
[3] Jódar, L. and Defez, E. (1998) On Hermite Matrix Polynomials and Hermite Matrix Function. Approximation Theory and Its Applications, 14, 36-48.
[4] Batahan, R.S. (2006) A New Extension of Hermite Matrix Polynomials and Its Applications. Linear Algebra and its Applications, 419, 82-92.
[5] Batahan, R.S. and Bathanya, A.A. (2012) A New Generalization of Two-Variable Hermite Matrix Polynomials. Global Journal of Pure and Applied Mathematics, 8, 383-393.
[6] Defez, E., Tung, M.M. and Sastre, J. (2011) Improvement on the Bound of Hermite Matrix Polynomials. Linear Algebra and its Applications, 434, 1910-1919.
[7] Khan, S. and Raza, N. (2010) 2-Variable Generalized Hermite Matrix Polynomials and Lie Algebra Representation. Reports on Mathematical Physics, 66, 159-174.
[8] Metwally, M.S. (2011) Operational Rules and Arbitrary Order Two-Index Two-Variable Hermite Matrix Generating Functions. Acta Mathematica Academiae Paedagogicae Nyegyhiensi (N.S.), 27, 41-49.
[9] Metwally, M.S., Mohamed, M.T. and Shehata, A. (2009) Generalizations of Two-Index Two-Variable Hermite Matrix Polynomials. Demonstratio Mathematica, 42, 687-701.
[10] Sayyed, K.A.M., Metwally, M.S. and Batahan, R.S. (2003) On Gegeralized Hermite Matrix Polynomials. Electronic Journal of Linear Algebra, 10, 272-279.
[11] Shahwan, M.J.S. and Pathan, M.A. (2006) Origin of Certain Generating Relations of Hermite Matrix Functions from the View Point of Lie Algebra. Integral Transforms and Special Functions, 17, 734-747.
[12] Altin, A. and Çekim, B. (2012) Generating Matrix Functions for Chebyshev Matrix Polynomials of the Second Kind. Hacettepe Journal of Mathematics and Statistics, 41, 25-32.
[13] Khan, S. and Al-Gonah, A.A. (2014) Multi-Variable Hermite Matrix Polynomials: Properties and Applications. Journal of Mathematical Analysis and Applications, 412, 222-235.
[14] Dunford, N. and Schwartz, J. (1957) Linear Operators. 1, Interscience, New York.
[15] Batahan, R.S. (2007) Generalized Gegenbauer Matrix Polynomials, Series Expansion and Some Properties. In: Ling, G.D., Ed., Linear Algebra Research Advances, Nova Science Publishers, 291-305.
[16] Defez, E. and Jódar, L. (1998) Some Applications of the Hermite Matrix Polynomials Series Expansions. Journal of Computational and Applied Mathematics, 99, 105-117.
[17] Hille, E. (1969) Lectures on Ordinary Differential Equations. Addison-Wesley, New York.
[18] Jódar, L. and Cortés, J.C. (1998) Some Properties of Gamma and Beta Matrix Function. Applied Mathematics Letters, 11, 89-93.
[19] Jódar, L. and Cortés, J.C. (1998) On the Hypergeometric Matrix Function. Journal of Computational and Applied Mathematics, 99, 205-217.
[20] Defez, E. and Jódar, L. (2002) Chebyshev Matrix Polynomials and Second Order Matrix Differential Equations. Utilitas Mathematica, 61, 107-123.

comments powered by Disqus
ALAMT Subscription
E-Mail Alert
ALAMT Most popular papers
Publication Ethics & OA Statement
Frequently Asked Questions
Recommend to Peers
Recommend to Library
Contact Us

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.